MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX430 PATIENT MONITOR
Model Number 866061
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information regarding the reported event and the investigation is ongoing.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported a speaker malfunction from the unit.The device was in use at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
H3 other text : material ordered only.
 
Event or Problem Description
After further investigation this was deemed not a reportable event with philips.The customer reported that a speaker malfunction inops was displayed from the device.The speaker created high and low volume intermittently the device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.A philips response service engineer (rse) spoke to the customer.A goods movement indicates parts were shipped to the customer to repair and resolve their issue.Replacement parts were ordered and shipped to the customer site.We will consider that the customer resolved the issue using the replacement parts ordered from philips.

Brand Name
INTELLIVUE MX430 PATIENT MONITOR
Common Device Name
INTELLIVUE MX430 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15796088
Report Number9610816-2022-00578
Device Sequence Number19995843
Product Code MWI
UDI-Device Identifier00884838006379
UDI-Public00884838006379
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866061
Device Catalogue Number866061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date11/15/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown